# SDR IPXA2022091786342

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Part number: AGA3092501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO LOWER BILGE LONGERON 52 STA 1946 TO STA 1957 IS CRACKEDREMOVED AND REPLACED AFT CARGO LOWER BILGE LONGERON 52 FROM STA 1946 TO STA 1964 PER MD11 SRM 51-31-01 AND DWG# AGA3092, DWG AGA7416.
